MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58957
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The customer did not supply patient demographics such as age, date of birth, weight, ethnicity or race.The access sars-cov-2 igm reagent was not returned for evaluation.There were no reports of other instrument issues.There were no reports of other issues with this assay.The primary cause of the event could not be determined with the available information.There is no evidence to reasonably suggest an instrument malfunction.Per current cdc (united states centers for disease control and prevention) guidelines available on the cdc website, igm antibody can persist for weeks to months following infection.Persistence of detectable antibodies may vary by the test used.
 
Event or Problem Description
On (b)(6) 2021 the customer reported persistent elevated sars-cov-2 igm (access sars-cov-2 igm assay, part number c58957, lot number 971256) results were generated on the customer's dxi 800 access immunoassay w/spot b analyzer (part number a71456 and serial number (b)(4)).The physician reported that one patient that persistent elevated sars-cov-2 igm results post covid-19 infection while the patient¿s spouse¿s sars-cov-2 igm results had returned to zero weeks prior.The data supplied by the physician also included sars-cov-2 igg results: (b)(6).No affect to patients or end-users has been reported in connection with this event.Calibration, qc, and system check data was not provided by the customer.The customer did not believe the igm values obtained on the instrument to be incorrect.The inquiry was regarding the normal time of igm reactivity in individuals.There were no reports of other instrument issues.There were no reports of other issues with this assay.Sample collection, handling and processing information such as sample type, sample volume collected, centrifugation, storage and other sample related information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGM
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11716383
Report Number9680746-2021-00032
Device Sequence Number3921778
Product Code QKO
UDI-Device Identifier15099590738617
UDI-Public(01)15099590738617(17)210410(11)201012(10)971256
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2021
Device Catalogue NumberC58957
Device Lot Number971256
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1